30th January 2013, the day following my operation on my lung, I reported a feeling of pins and needles/numbness from toes up to the my groin. I was still on morphine and was vomiting and had a dry mouth, also quite a severe pain in the back of my neck. I was taken off morphine and, the nausea and pain went but, I still have this feeling from groin downwards. Is there any cure please?
She is correct, it is definitely NOT from having morphine. This is from nerve compression. It could have happened during your surgery from laying a certain way or it may have happened if they damaged a nerve during surgery. It may get better with time or you may need some physical therapy. It could even be coming from your neck area. Do you know why you had neck pain? You may eventually need and MRI to find out if you have developed a herniated disc somewhere in your spine. It may even be something you were developing before but became more noticeable after you had to be in bed after surgery. I have back issues and if I get sick in bed for a few days not moving around, I am always much worse for a while.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2010 • 2 answers
Posted 10 Dec 2010 • 1 answer
Posted 17 Sep 2014 • 2 answers
Posted 20 Oct 2015 • 1 answer
Posted 28 Oct 2016 • 2 answers